# SDR DALA1208710668

- Difficulty date: February 11, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B SIDE AT NAC 201.02 BULKHEAD LWR AREA IS GOUGED.  FABRICATED AND INSTALLED FILLER PER ERA 499654-14 AD REV ORIG AT SAA DURING HMV ON NRC 186752.
